sexologist-icon
LOW TESTOSTERONE
I am facing low testosterone issues, I just want to know is it safe to take a testosterone boosting medication or any injection for that. I have very less hair growth on my body and face, and also behavioural problems, anger issues and patience.
64 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Take herbal supplements.. To increase testosterone levels..
Next Steps
consult for prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
●𝗬𝗲𝘀 𝗶𝘁  𝗰𝗮𝗻 𝗯𝗲 𝗽𝗲𝗿𝗺𝗮𝗻𝗲𝗻𝘁𝗹𝘆 𝗰𝘂𝗿𝗲𝗱 𝘄𝗶𝘁𝗵 𝗛𝗼𝗺𝗲𝗼𝗽𝗮𝘁𝗵𝘆 𝗧𝗿𝗲𝗮𝘁𝗺𝗲𝗻𝘁 . ●𝗩𝗲𝗿𝘆 𝗲𝗳𝗳𝗲𝗰𝘁𝗶𝘃𝗲 𝗺𝗲𝗱𝗶𝗰𝗶𝗻𝗲𝘀 𝗮𝗿𝗲 𝘁𝗵𝗲𝗿𝗲 𝗶𝗻 𝗛𝗼𝗺𝗲𝗼𝗽𝗮𝘁𝗵𝗶𝗰 ●𝗪𝗶𝘁𝗵 𝗺𝘆 𝘁𝗿𝗲𝗮𝘁𝗺𝗲𝗻𝘁 𝗼𝗳 1.5 𝗺𝗼𝗻𝘁𝗵 𝘆𝗼𝘂 𝘄𝗶𝗹𝗹 𝗴𝗲𝘁 𝗽𝗲𝗿𝗺𝗮𝗻𝗲𝗻𝘁 𝗿𝗲𝗹𝗶𝗲𝗳. ●𝗪𝗶𝗹𝗹 𝗽𝗿𝗲𝘀𝗰𝗿𝗶𝗯𝗲 𝘁𝗵𝗲 𝗰𝗼𝗺𝗽𝗹𝗲𝘁𝗲 𝘁𝗿𝗲𝗮𝘁𝗺𝗲𝗻𝘁. ●𝗬𝗼𝘂 𝗰𝗮𝗻 𝗰𝗼𝗻𝘀𝘂𝗹𝘁 𝗺𝗲 𝗻𝗼𝘄 𝘁𝗵𝗿𝗼𝘂𝗴𝗵 𝗼𝗻𝗹𝗶𝗻𝗲     𝗪𝗮𝗿𝗺 𝗿𝗲𝗴𝗮𝗿𝗱𝘀.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Have u got your testosterone levels checked What more symptoms do u Have?? First meet a sexologist And get proper consultation I understand your concern You may be suffering from Erectile dysfunction as well low testosterone Low Testosterone/ ED can be easily managed by the following measures: 1. Proper counselling 2. Specialized tests 3. Exercises and techniques  4. Specialized Diet / Food Logs 3. Combination of allopathic and Ayurvedic medicines It can be easily treatable within 3-4 weeks Due to lack of knowledge and poor guidance most of the men are not able to handle  Don't worry I can treat you positively You can consult me or meet me at my clinic directly
Next Steps
you can consult me directly or visit my clinic 9 8 7 166 8 33 44 Or fill query form below : we will get back to you https://drmongaclinic.com
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don’t take random medications or injections without proper consultation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.